# SDR RAIA00610041

- Difficulty date: October 25, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 19,476 hours, 17,168 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5480 - XNA - BAG DOOR WARNING MESSAGE ON THE EICAS AFTER TAKEOFF. MAINTENANCE DEFERRED THE BAG DOOR INDICATING SYSTEM.
